# SDR VJ970343

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 1745304A
- Condition: Deployed
- Location: Aft Lavatory
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT, PASSENGER OXYGEN MASK IN RT LAVATORY CAME OUT OF CONTAINER.  INSPECTED AND REPACKED OXYGEN MASK IAW MM 35-20-00.
